Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

okay so ive had this acne problem since i was 14 and finally got it all cleared up just using proactiv amazingly enough...then at 20 my face just freaked out..i dont know if it was all the crap i was going through in my life at the time or hormones or what the hell..anyway, so i go to a dermatologist and he suggests accutane..but first wants to put me on orthotricyclen lo and minocycline~50 mg morning and night and a topical treatment at night of benzamiacin(sp?) so i did that..and it worked really really well..cleared me all up but am still left with post inflammatory hyperpigmentation or whatever u call it....i stopped using benz and mino because i was getting sick of paying that much money every month..but continuted with the ortho lo...anyway, my face still stayed clear for a while but now its getting yucky again and is breaking out again..im thinking i should go back on the mino and the benz?...or should i just go on accutane and nothing else?..or maybe accutane and benz topical cream? also, i know a huge factor is my diet..so thats gonna change starting now...but as far as medications and all that "fun" stuff...i know this probly doesnt make much sense but does anyone have any input? it would be greatly appreciated!!! another thing, what is my best bet for the hyperpigmentation? ive been doing my research...i was thinking photofacial treatments would do the trick but i went and saw a cosmetic surgeon and he said it probly wont for my skin...so im thinking dermabrasion or chemical peel??? what do ya'll think??? again...any help would be great! thanks so much for listening:)

okay to simplify....

was using ortho lo, minocycline, and benzamiacin

now am using just orth lo

should i go back on the above...

or should i drop all three and just take accutane this time?

or should i just use the benz and accutane?

the doc said after my first follow up visit after using the mino and ortho and benzamiacin which was like three months after my first visit...that it was working for me..that it was "my accutane" and that i didnt need accutane and that everything would be gone in a year...well its been over a year..the breakouts are coming back and the redness is still there...what should i do???????

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×